Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had bronchitis. On steroids. Had severe allergic reaction. Help?

Hi, I was on my period a couple weeks ago, I got sick with bronchitis and was put on antibiotics and steroids. My period quit early(it lasts 7 days) and its very heavy. I had a severe allergic reaction to the antibiotics and had to go to the ER, they treated my reaction and changed antibiotics. Now I ve been noticing blood on the tissue after I urinate. My husband noticed alot of blood after sex. What s goin on??
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Well come to Health Care Magic. I have gone through your query and understood your concerns.apparently at this stage I can say that you may be having irregular periods. I would suggest you to consult the gyanecologistonly after examination, doctor can advice you for the specific tratment.
Wishing a good health. Thank you.
Dr Ajay Lavania
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor